Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 155, NWS Mobile, AL

May 27, 2020Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 27, 2020, 3:09 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2020, 3:09 PM CDT (20:09 UTC)
Expired
May 27, 2020, 4:00 PM CDT
In force
51 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 137 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:49 PM CDTTSTM WND DMGOpine, ALTREE DOWN ON TALLAHATTA SPRINGS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

668 
WUUS54 KMOB 272009
SVRMOB
ALC023-025-129-272100-
/O.NEW.KMOB.SV.W.0155.200527T2009Z-200527T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
309 PM CDT Wed May 27 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  South central Choctaw County in southwestern Alabama...
  Northeastern Washington County in southwestern Alabama...
  Northern Clarke County in southwestern Alabama...

* Until 400 PM CDT.

* At 309 PM CDT, a severe thunderstorm was located 7 miles east of
  Millry, or 13 miles north of Chatom, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Thomasville, Grove Hill, Saint Stephens, Millry, Coffeeville and
  Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3202 8812 3199 8810 3200 8809 3201 8809
      3199 8807 3199 8767 3188 8767 3187 8762
      3177 8762 3142 8810 3164 8839 3204 8811
TIME...MOT...LOC 2009Z 212DEG 28KT 3165 8818 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JLH
1 follow-up statement
483 
WWUS54 KMOB 272040
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
340 PM CDT Wed May 27 2020

ALC129-272050-
/O.CAN.KMOB.SV.W.0155.000000T0000Z-200527T2100Z/
Washington AL-
340 PM CDT Wed May 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3202 8812 3199 8810 3200 8809 3201 8809
      3199 8807 3199 8768 3169 8804 3169 8809
      3170 8809 3170 8829
TIME...MOT...LOC 2040Z 211DEG 34KT 3169 8819 

$$

ALC023-025-272100-
/O.CON.KMOB.SV.W.0155.000000T0000Z-200527T2100Z/
Choctaw AL-Clarke AL-
340 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTH CENTRAL CHOCTAW AND NORTHWESTERN CLARKE COUNTIES...

At 340 PM CDT, a severe thunderstorm was located 7 miles southwest of
Coffeeville, or 16 miles north of Chatom, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3202 8812 3199 8810 3200 8809 3201 8809
      3199 8807 3199 8768 3169 8804 3169 8809
      3170 8809 3170 8829
TIME...MOT...LOC 2040Z 211DEG 34KT 3169 8819 

HAIL...0.88IN
WIND...60MPH
 
$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:28 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 27, 1:28 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
128 PM CDT Wed May 27 2020

.NEAR TERM /Now Through Thursday/...An upper low remains centered
near the Oklahoma/Arkansas border through tonight then breaks
down to an open wave on Thursday and begins to become absorbed
into an upper trof which amplifies while advancing from the
Northern Plains towards the Great Lakes region.  A weak surface
trof which currently extends from near the coast of the western
Florida panhandle to interior southeast Mississippi will shift
slowly northward through the day, moving north of the forecast
area this evening. A series of vigorous shortwaves rotating
around the eastern portion of the upper low along with the
presence of the weak surface trof will result in a region of
moderate deep layer lift over the forecast area which gradually
shifts northward out of the area early this evening. MLCAPE values
of 2000-2500 J/kg will be present over the area this afternoon
while dry air aloft, seen mainly in the 750-400 mb layer, will
flow into the area. This results in DCAPE values near 1000 J/kg
which will continue to support a potential of mainly pulse type
severe convection with damaging wind gusts and possibly large
hail. With the loss of daytime heating and the best deep layer
lift shifting north of the forecast area, expect that the
potential for severe storm development to shift to mainly over
interior areas early this evening before ending, although cannot
rule out severe storm development elsewhere given dry air present
aloft. For the rest of this afternoon, will have categorical pops
for most of the area then primarily chance to good chance pops
follow for this evening as the bulk of the convection shifts north
of the area. Dry conditions develop overnight, then isolated
convection is expected on Thursday as a surface ridge over the
northern Gulf gradually strengthens and promotes a light
southwesterly surface flow over the forecast area. While not as
pronounced as is the case this afternoon, some relatively dry mid
level air will be in place over the area on Thursday which could
allow for a few strong storms to occur. Lows tonight range from
the mid 60s inland to the lower 70s at the coast, then highs on
Thursday will be mostly in the upper 80s. A high rip current risk
for the beach areas expired at 1 pm, and a moderate risk is now in
effect through Thursday. /29

&&

.AVIATION...
18Z issuance...Showers and thunderstorms, some severe, over the
area will gradually shift north of the area through this evening.
Isolated showers and storms are expected to redevelop by late
Thursday morning. VFR conditions prevail outside of the convection
through this evening while with the stronger storms IFR conditions
can be expected. Patchy fog will develop late tonight with IFR to
MVFR conditions then improve to VFR conditions areawide Thursday
morning. Outside of the convection, southeasterly winds 5 to 10
knots this afternoon become light southerly tonight with a
southwesterly flow near 5 knots expected Thursday morning. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 27, 5:24 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
524 AM CDT Wed May 27 2020

ALZ265-266-FLZ202-204-206-281030-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
524 AM CDT Wed May 27 2020

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

There is a High Risk of Rip Currents this morning, then a Moderate
Risk this afternoon through tonight.

Strong to severe thunderstorms are possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some strong to potentially severe storms will be possible Thursday
and Friday.

There is a Moderate Risk of rip currents Thursday through Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-281030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
524 AM CDT Wed May 27 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms are possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some strong to potentially severe storms are possible Thursday and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-281030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
524 AM CDT Wed May 27 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, May 27, 1:08 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Mobile AL
108 PM CDT Wed May 27 2020

ALZ054>057-059-060-FLZ203-205-271900-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
Okaloosa Inland FL-Santa Rosa Inland FL-
108 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...EASTERN
ESCAMBIA...SOUTHEASTERN WILCOX...EASTERN CONECUH...WESTERN
COVINGTON...NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA
COUNTIES UNTIL 200 PM CDT...

At 108 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles northwest of Monroeville to 4 miles east of
Repton to 6 miles north of Brewton to near Point Baker, and moving
east at 35 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Crestview, Baker, Georgiana, McKenzie, River Falls, Red Level and
Pine Apple.

LAT...LON 3200 8698 3140 8650 3074 8650 3074 8683
      3128 8682 3157 8699 3182 8727
TIME...MOT...LOC 1808Z 265DEG 30KT 3166 8747 3139 8717 3119 8706 3072
8704
Local storm report, May 27, 1:09 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT WED MAY 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     MARINE TSTM WIND 1 NE BROOKLEY FIELD     30.65N 88.06W
05/27/2020  M43 MPH          GMZ630             AL   OFFICIAL NWS OBS

            THE MOBILE BAY PORTS SITE AT COAST GUARD
            SECTOR MOBILE RECORDED A 43 MPH THUNDERSTORM
            WIND GUST.

&&

JFB
Special weather statement, May 27, 1:19 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 PM CDT Wed May 27 2020

ALZ054>057-059-060-FLZ203-205-271900-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
Okaloosa Inland FL-Santa Rosa Inland FL-
119 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...EASTERN
ESCAMBIA...SOUTHEASTERN WILCOX...CONECUH...WESTERN COVINGTON...
NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 200
PM CDT...

At 119 PM CDT, the strong thunderstorms were located along a line
extending from 11 miles northwest of Peterman to 3 miles east of
Castleberry to 11 miles north of Roeville, and moving east at 30 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Monroeville, Brewton, Evergreen, Peterman, East Brewton, Georgiana,
McKenzie, River Falls, Castleberry, Excel, Red Level, Beatrice,
Repton, Pine Apple, Riverview and I65 And US 84.

LAT...LON 3141 8651 3080 8651 3082 8708 3127 8715
      3158 8757 3201 8699
TIME...MOT...LOC 1819Z 251DEG 25KT 3168 8741 3130 8696 3084 8696
Special weather statement, May 27, 2:15 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
215 PM CDT Wed May 27 2020

ALZ056-060-272000-
Conecuh AL-Covington AL-
215 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN CONECUH AND COVINGTON COUNTIES UNTIL 300 PM
CDT...

At 215 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles southwest of Red Level to 4 miles northwest of
Laurel Hill, and moving east at 25 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Andalusia, Opp, Florala, River Falls, Red Level, Lockhart, Heath and
Gantt.

LAT...LON 3099 8649 3100 8670 3119 8670 3119 8672
      3118 8672 3119 8673 3144 8676 3141 8620
      3100 8619
TIME...MOT...LOC 1915Z 274DEG 21KT 3138 8666 3102 8649
Special weather statement, May 27, 2:30 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
230 PM CDT Wed May 27 2020

ALZ054>058-060-272030-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
230 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...CRENSHAW...SOUTHEASTERN
WILCOX...NORTHEASTERN CONECUH AND NORTHERN COVINGTON COUNTIES UNTIL
330 PM CDT...

At 230 PM CDT, the strong thunderstorms were located along a line
extending from near Dannelly Reservoir to 6 miles northeast of
Georgiana to 5 miles south of Andalusia, and moving northeast at 25
mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Andalusia, Greenville, Opp, Luverne, Georgiana, Brantley, McKenzie,
River Falls, Red Level, Rutledge, Dozier, Heath, Gantt, Glenwood,
Pine Apple, Petrey and Highland Home.

LAT...LON 3153 8620 3121 8619 3121 8661 3159 8684
      3197 8736 3205 8686 3196 8686 3196 8641
      3205 8640 3205 8630 3197 8630 3196 8619
      3179 8620 3176 8615 3162 8618 3162 8615
      3157 8614
TIME...MOT...LOC 1930Z 239DEG 20KT 3215 8717 3169 8665 3123 8647
Special weather statement, May 27, 2:40 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
240 PM CDT Wed May 27 2020

FLZ205-272030-
Okaloosa Inland FL-
240 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN OKALOOSA COUNTY UNTIL 330 PM CDT...

At 240 PM CDT, the strong thunderstorm was located 7 miles east of
Crestview, moving northeast at 25 mph.

Half inch hail and wind gusts of 45 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Okaloosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3067 8651 3087 8661 3098 8639 3071 8639
TIME...MOT...LOC 1940Z 239DEG 20KT 3079 8645

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:05 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia115 min
May 26, 7:39 PM CDTFlash Flood WarningMOBConecuh, Escambia3 hr
May 26, 7:59 PM CDTAreal Flood AdvisoryMOBEscambia2 hr
May 26, 8:58 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
May 26, 9:42 PM CDTAreal Flood AdvisoryMOBCovington2 hr
May 27, 9:27 AM CDTSpecial Marine WarningMOB93 min
May 27, 10:22 AM CDTSpecial Marine WarningMOB83 min
May 27, 10:26 AM CDTSpecial Weather StatementMOBMobile49 min
May 27, 10:35 AM CDTAreal Flood AdvisoryMOBMobile3 hr
May 27, 10:37 AM CDTSevere Thunderstorm WarningMOBMobile53 min
May 27, 10:49 AM CDTSpecial Marine WarningMOB56 min
May 27, 10:55 AM CDTFlash Flood WarningMOBMobile3 hr
May 27, 11:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile45 min
May 27, 11:05 AM CDTSpecial Marine WarningMOB85 min
May 27, 11:19 AM CDTSpecial Weather StatementMOBBaldwin41 min
May 27, 11:22 AM CDTSevere Thunderstorm WarningMOBBaldwin53 min
May 27, 11:26 AM CDTSpecial Weather StatementMOBMobile49 min
May 27, 11:31 AM CDTTornado WarningMOBBaldwin44 min
May 27, 11:43 AM CDTSpecial Marine WarningMOB92 min
May 27, 11:48 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia42 min
May 27, 11:56 AM CDTTornado WarningMOBBaldwin, Escambia31 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe44 min
May 27, 12:20 PM CDTSpecial Marine WarningMOB70 min
May 27, 12:36 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Conecuh, Escambia, Monroe3 hr
May 27, 12:50 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe40 min
May 27, 1:02 PM CDTSpecial Marine WarningMOB88 min
May 27, 1:08 PM CDTSpecial Weather StatementMOBConecuh52 min
May 27, 1:19 PM CDTSpecial Weather StatementMOBConecuh, Monroe41 min
May 27, 1:46 PM CDTSpecial Marine WarningMOB89 min
May 27, 2:13 PM CDTSevere Thunderstorm WarningMOBWashington62 min
May 27, 2:15 PM CDTSpecial Weather StatementMOBCovington45 min
May 27, 2:30 PM CDTSpecial Weather StatementMOBButler, Covington, Crenshaw60 min
May 27, 3:31 PM CDTSpecial Weather StatementMOBMobile44 min
May 27, 3:39 PM CDTSevere Thunderstorm WarningMOBMobile36 min
May 27, 3:50 PM CDTSevere Thunderstorm WarningMOBMobile25 min
May 27, 3:56 PM CDTSevere Thunderstorm WarningMOBClarke21 min
May 27, 3:58 PM CDTSpecial Marine WarningMOB92 min
May 27, 4:04 PM CDTSpecial Weather StatementMOBMobile41 min
May 27, 4:41 PM CDTSevere Thunderstorm WarningMOBMobile49 min
May 27, 5:13 PM CDTSpecial Marine WarningMOB27 min
May 27, 5:26 PM CDTSpecial Weather StatementMOBMobile49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.